Geometrisches zur Riemannschen Zetafunktion

A. Speiser

Mathematische Annalen (1935)

  • Volume: 110, page 514-521
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Speiser, A.. "Geometrisches zur Riemannschen Zetafunktion." Mathematische Annalen 110 (1935): 514-521. <>.

author = {Speiser, A.},
journal = {Mathematische Annalen},
pages = {514-521},
title = {Geometrisches zur Riemannschen Zetafunktion},
url = {},
volume = {110},
year = {1935},

AU - Speiser, A.
TI - Geometrisches zur Riemannschen Zetafunktion
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 514
EP - 521
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.